UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (29) 29
physical sciences (25) 25
science & technology (25) 25
mathematics - complex variables (17) 17
mathematics, general (5) 5
algebraic geometry (4) 4
complex variables (4) 4
curvature (3) 3
exact sciences and technology (3) 3
interpolation (3) 3
mathematical analysis (3) 3
riemann surfaces (3) 3
sciences and techniques of general use (3) 3
several complex variables and analytic spaces (3) 3
abstract harmonic analysis (2) 2
algebra (2) 2
analysis (2) 2
differential geometry (2) 2
dynamical systems and ergodic theory (2) 2
functions of a complex variable (2) 2
general mathematics (2) 2
general, history and biography (2) 2
mathematics - algebraic geometry (2) 2
partial differential equations (2) 2
sampling (2) 2
symplectic geometry (2) 2
13h99 (1) 1
14b05 (1) 1
14f10 (1) 1
30c25 (1) 1
30c45 (1) 1
30f45 (1) 1
30f99 (1) 1
32a30 (1) 1
32h02 (1) 1
32l10 (1) 1
32m17 (1) 1
32m25 (1) 1
32q28 (1) 1
32s05 (1) 1
algebraic functions (1) 1
analytical geometry (1) 1
asymptotic properties (1) 1
automorphism groups of affine manifolds (1) 1
bargmann-fock (1) 1
bargmann–fock (1) 1
bergman space (1) 1
beurling density (1) 1
carleson measure (1) 1
commutative algebra (1) 1
compact riemann surfaces and uniformization (1) 1
compact riemann surfaces and uniformization. msc (1) 1
compactification (1) 1
complex torus (1) 1
complex vector fields (1) 1
conformal metrics (1) 1
conformal metrics. msc (1) 1
convex and discrete geometry (1) 1
deformation invariance of plurigenera (1) 1
denominators (1) 1
differential operators in several variables (1) 1
differentials on riemann surfaces (1) 1
differentials on riemann surfaces. msc (1) 1
dimensional changes (1) 1
economic models (1) 1
espacios analíticos (1) 1
evans kernel (1) 1
extension (1) 1
finite riemann surfaces (1) 1
fonctions d'une variable complexe (1) 1
fourier analysis (1) 1
funciones de variable compleja (1) 1
funciones de variables complejas (1) 1
funciones de varias variables complejas (1) 1
funcions de diverses variables reals (1) 1
functional analysis (1) 1
functions of a complex variable -- generalized function theory -- none of the above, but in this section (1) 1
functions of a complex variable -- riemann surfaces -- compact riemann surfaces and uniformization (1) 1
functions of a complex variable -- riemann surfaces -- conformal metrics (1) 1
functions of a complex variable -- riemann surfaces -- differentials on riemann surfaces (1) 1
functions of a complex variable -- riemann surfaces -- harmonic functions on riemann surfaces (1) 1
functions of a complex variable -- riemann surfaces -- none of the above, but in this section (1) 1
functions of complex variables (1) 1
functions, algebraic (1) 1
funktioner av komplexa variabler (1) 1
general (1) 1
generalized function theory (1) 1
geometria analítica (1) 1
geometric topology (1) 1
geometry (1) 1
geometry, analytic (1) 1
geometría analítica (1) 1
global analysis and analysis on manifolds (1) 1
green's function (1) 1
géométrie analytique (1) 1
harmonic functions on riemann surfaces (1) 1
harmonic functions on riemann surfaces. msc (1) 1
harmonic, subharmonic, superharmonic functions (1) 1
harmonic, subharmonic, superharmonic functions. msc (1) 1
homogeneous complex manifolds (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Graduate studies in mathematics, ISBN 0821853694, Volume 125, xviii, 236
Book
Mathematische annalen, ISSN 0025-5831, 12/2016, Volume 366, Issue 3, pp. 1137 - 1193
Journal Article
Journal d'analyse mathématique (Jerusalem), ISSN 0021-7670, 10/2019, Volume 139, Issue 2, pp. 421 - 451
Journal Article
Journal d'analyse mathématique (Jerusalem), ISSN 0021-7670, 01/2019, Volume 139, Issue 2, pp. 421 - 451
Journal Article
Nagoya mathematical journal, ISSN 0027-7630, 04/2019, pp. 1 - 43
Journal Article
Integral equations and operator theory, ISSN 0378-620X, 3/2012, Volume 72, Issue 3, pp. 363 - 392
Journal Article
Compositio mathematica, ISSN 0010-437X, 03/2008, Volume 144, Issue 2, pp. 522 - 540
Journal Article
Illinois journal of mathematics, ISSN 0019-2082, 2012, Volume 56, Issue 1, pp. 235 - 249
Journal Article
Journal für die reine und angewandte Mathematik, ISSN 0075-4102, 08/2016, Volume 2016, Issue 717, pp. 227 - 249
Journal Article
Journal für die reine und angewandte Mathematik, ISSN 0075-4102, 06/2014, Volume 2014, Issue 691, pp. 173 - 201
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 5/2008, Volume 259, Issue 1, pp. 1 - 20
Journal Article
Bulletin of mathematical sciences, ISSN 1664-3607, 7/2015, Volume 5, Issue 2, pp. 179 - 249
Journal Article
Bulletin of mathematical sciences, ISSN 1664-3607, 03/2015, Volume 5, Issue 2, p. 179
Journal Article
Mathematische annalen, ISSN 0025-5831, 12/2016, Volume 366, Issue 3-4, pp. 1137 - 1193
Journal Article
Journal d'analyse mathématique (Jerusalem), ISSN 0021-7670, 10/2019, Volume 139, Issue 2, pp. 421 - 451
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.